Toggle Main Menu Toggle Search

Open Access padlockePrints

Parabolic and quasiparabolic subgroups of free partially commutative groups

Lookup NU author(s): Dr Andrew Duncan, Professor Vladimir Remeslennikov


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Let Γ be a finite graph and G be the corresponding free partially commutative group. In this paper we study subgroups generated by vertices of the graph Γ, which we call canonical parabolic subgroups. A natural extension of the definition leads to canonical quasiparabolic subgroups. It is shown that the centralisers of subsets of G are the conjugates of canonical quasiparabolic centralisers satisfying certain graph theoretic conditions. © 2007 Elsevier Inc. All rights reserved.

Publication metadata

Author(s): Duncan AJ, Kazachkov IV, Remeslennikov VN

Publication type: Article

Publication status: Published

Journal: Journal of Algebra

Year: 2007

Volume: 318

Issue: 2

Pages: 918-932

ISSN (print): 0021-8693

ISSN (electronic): 1090-266X

Publisher: Academic Press


DOI: 10.1016/j.jalgebra.2007.08.032


Altmetrics provided by Altmetric